# SDR DALA2021123108179

- Difficulty date: December 27, 2021
- Submitted: January 1, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 4160031800305
- Condition: Odor
- Location: Window
- Part time: 48,966 hours, 23,597 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - CREW REPORTED HEAT SMELL AROUND WINDOW.   R/R WHC. R/R AEV FILTER. REMOVED CAPT SLIDING WINDOW. (2066164)
